MAUDE Adverse Event Report: DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number R726BK
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator alleging the end user received a laceration by the exposed braking mechanism.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
MDR Report Key20904292
Report Number2438477-2024-00061
Device Sequence Number4120551
Product Code ITJ
UDI-Device Identifier00822383240664
UDI-Public(01)00822383240664(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
Report Date (Section F) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726BK
Device Catalogue NumberR726BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/02/2024
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA12/11/2024